# SDR FDEA201008283170

- Difficulty date: August 28, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53FX63725
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS DRILLED HOLES IN FRAME BS 480 RADIUS WHERE NUT-PLATES ARE INSTALLED STR 6L- 9L. ( 7 EA )  REMOVED DAMAGED FRAME, LOCATED & DRILLED NEW FRAME & INSTALLED NEW FRAME IAW SRM 51-30-2 & EA 7-5310-135585.
